\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Fourth-order problems with Leray-Lions type operators in variable exponent spaces

Abstract Full Text(HTML) Related Papers Cited by
  • The Leray-Lions operators are versatile enough to be particularized to various elliptic operators, so they receive a lot of attention. This paper introduces to the mathematical literature Leray-Lions type operators that are appropriate for the study of the variable exponent problems of higher order. We establish some properties concerning these general operators and then we apply them to a fourth order problem with variable exponents.

    Mathematics Subject Classification: Primary: 35J40; Secondary: 35J35, 35D30, 35B38.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   G. A. Afrouzi , M. Mirzapour  and  N. T. Chung , Existence and non-existence of solutions for a $p(x)$-biharmonic problem, Electronic Journal of Differential Equations, 2015 (2015) , 1-8. 
      A. Ayoujil  and  A. R. El Amrouss , Continuous spectrum of a fourth order nonhomogeneous elliptic equation with variable exponent, Electron. J. Differential Equations, 2011 (2011) , 1-12. 
      A. Ayoujil  and  A. R. El Amrouss , On the spectrum of a fourth order elliptic equation with variable exponent, Nonlinear Anal., 71 (2009) , 4916-4926.  doi: 10.1016/j.na.2009.03.074.
      M.-M. Boureanu , A new class of nonhomogeneous differential operator and applications to anisotropic systems, Complex Variables and Elliptic Equations, 61 (2016) , 712-730.  doi: 10.1080/17476933.2015.1114614.
      M.-M. Boureanu , A. Matei  and  M. Sofonea , Nonlinear problems with $p(·)$-growth conditions and applications to antiplane contact models, Adv. Nonl. Studies, 14 (2014) , 295-313.  doi: 10.1515/ans-2014-0203.
      M.-M. Boureanu , V. Rădulescu  and  D. Repovš , On a $p(·)$-biharmonic problem with no-flux boundary condition, Computers and Mathematics with Applications, 72 (2016) , 2505-2515.  doi: 10.1016/j.camwa.2016.09.017.
      M.-M. Boureanu  and  D. N. Udrea , Existence and multiplicity results for elliptic problems with $p(·)$ - growth conditions, Nonl. Anal. RWA, 14 (2013) , 1829-1844.  doi: 10.1016/j.nonrwa.2012.12.001.
      Y. Chen , S. Levine  and  M. Rao , Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math., 66 (2006) , 1386-1406.  doi: 10.1137/050624522.
      F. Colasuonno , P. Pucci  and  C. Varga , Multiple solutions for an eigenvalue problem involving $p$-Laplacian type operators, Nonlinear Anal., 75 (2012) , 4496-4512.  doi: 10.1016/j.na.2011.09.048.
      D. G. Costa, An Invitation to Variational Methods in Differential Equations, Birkhäuser Boston, 2007. doi: 10.1007/978-0-8176-4536-6.
      D. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Springer Basel, 2013. doi: 10.1007/978-3-0348-0548-3.
      L. Damascelli , Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results, Ann. Inst. H. Poincaré Anal. Non Linéaire, 15 (1998) , 493-516.  doi: 10.1016/S0294-1449(98)80032-2.
      C.-P. Dăneţ , Two maximum principles for a nonlinear fourth order equation from thin plate theory, Electronic J. Qualitative Theory of Diff. Eq., 31 (2014) , 1-9. 
      L. Diening , Maximal function on generalized Lebesgue spaces Lp(·), Mathematical Inequalities and Applications, 7 (2004) , 245-253.  doi: 10.7153/mia-07-27.
      A. El Amrouss , F. Moradi  and  M. Moussaoui , Existence of solutions for fourth-order PDEs with variable exponents, Electron. J. Differ. Equ., 2009 (2009) , 1-13. 
      A. R. El Amrouss  and  A. Ourraoui , Existence of solutions for a boundary problem involving $p(x)$-biharmonic operator, Bol. Soc. Parana. Mat., 31 (2013) , 179-192.  doi: 10.5269/bspm.v31i1.15148.
      X. L. Fan , Solutions for $p(x)$-Laplacian Dirichlet problems with singular coefficients, J. Math. Anal. Appl., 312 (2005) , 464-477.  doi: 10.1016/j.jmaa.2005.03.057.
      X. Fan  and  X. Han , Existence and multiplicity of solutions for $p(x)$-Laplacian equations in ${\mathbb R}^N$, Nonlinear Anal., 59 (2004) , 173-188.  doi: 10.1016/j.na.2004.07.009.
      X. L. Fan  and  D. Zhao , On the spaces $L^{p(x)}$ and $W^{m, p(x)}$, J. Math. Anal. Appl., 263 (2001) , 424-446.  doi: 10.1006/jmaa.2000.7617.
      O. Kováčik  and  J. Rákosník , On spaces $L^{p(x)}$ and $W^{k, p(x)}$, Czechoslovak Math. J., 41 (1991) , 592-618. 
      A. J. Kurdila and M. Zabarankin, Convex Functional Analysis, Birkhäuser Verlag, 2005.
      V. K. Le , On a sub-supersolution method for variational inequalities with Leray-Lions operators in variable exponent spaces, Nonlinear Anal., 71 (2009) , 3305-3321.  doi: 10.1016/j.na.2009.01.211.
      J. Leray  and  J.-L. Lions , Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bulletin de la Société Mathématique de France, 93 (1965) , 97-107. 
      L. Li  and  C. L. Tang , Existence and multiplicity of solutions for a class of $p(x)$-biharmonic equations, Acta Mathematica Scientia, 33 (2013) , 155-170.  doi: 10.1016/S0252-9602(12)60202-1.
      G. Molica Bisci , V. Radulescu  and  R. Servadei , Competition phenomena for elliptic equations involving a general operator in divergence form, Anal. Appl., 15 (2017) , 51-82.  doi: 10.1142/S0219530515500116.
      G. Molica Bisci  and  D. Repovš , Multiple solutions of $p$-biharmonic equations with Navier boundary conditions, Complex Variables and Elliptic Equations, 59 (2014) , 271-284.  doi: 10.1080/17476933.2012.734301.
      T. G. Myers , Thin films with high surface tension, SIAM Review, 40 (1998) , 441-462.  doi: 10.1137/S003614459529284X.
      P. Pucci  and  V. Rădulescu , The impact of the mountain pass theory in nonlinear analysis: A mathematical survey, Boll. Unione Mat. Ital. Series IX, 3 (2010) , 543-582. 
      V. Rădulescu and D. Repovš, Partial Differential Equations with Variable Exponents: Variational Methods and Quantitative Analysis, CRC Press, Taylor & Francis Group, Boca Raton FL, 2015. doi: 10.1201/b18601.
      M. R${\rm{\dot{u}}}$žiĄka, Electrorheological Fluids: Modeling and Mathematical Theory, Springer–Verlag Berlin, 2002.
      W. Wang  and  P. Zhao , Nonuniformly nonlinear elliptic equations of $p$-biharmonic type, J. Math. Anal. Appl., 348 (2008) , 730-738.  doi: 10.1016/j.jmaa.2008.07.068.
      A. Zang  and  Y. Fu , Interpolation inequalities for derivatives in variable exponent Lebesgue-Sobolev spaces, Nonlinear Anal. T.M.A., 69 (2008) , 3629-3636.  doi: 10.1016/j.na.2007.10.001.
      V. V. Zhikov , Averaging of functionals in the calculus of variations and elasticity, Math. USSR Izv., 29 (1987) , 33-66. 
  • 加载中
SHARE

Article Metrics

HTML views(330) PDF downloads(575) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return